MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Catalog Number 01.26.45.0050
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 may 2018; lot 177282: (b)(4) items manufactured and released on 20 february 2018.Expiration date: 2023-02-09; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical investigation performed by medical affairs (b)(4) on 18 may 2018; early cup mobilization in primary cementless tha, few days after index surgery.The initial reaming of the acetabulum led to a cavity probably excessively deep, leaving little thickness of the acetabular wall.This is probably not the main cause for cup mobilization, which should be more likely due to a defect in the achievement of proper press-fit, unless a traumatic event, not reported, led to the mobilization.There is no reason to suspect a faulty device.Visual inspection performed by r&d product manager on 24 may 2018; the acetabular shell does not show any particular anomaly after visual analysis.Implantation and explantation signs are visible on the component.
 
Event or Problem Description
The surgeon revised the patient about 10 days after primary for a cup mobilization.He believes the mobilization depends from the acetabulum preparation performed during the primary surgery.The surgeon revised successfully the patient joint.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7540700
Report Number3005180920-2018-00362
Device Sequence Number1818124
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Catalogue Number01.26.45.0050
Device Lot Number177282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight83